# SDR GTIA040248

- Difficulty date: January 10, 2004
- Submitted: April 28, 2004
- Operation: Air carrier
- Aircraft: N834NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49847
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND MAIN CABIN STATION 256 TO 875 RBL 22 INCHES INBOARD SEAT TRACK HAS SEVERAL NICKS, GOUGED, LIGHT CORROSION, BARE METAL.  AFTER FURTHER INSPECTION DISCOVERED SEAT TRACK RBL 22 INCHES INBOARD STATION 693 CRACKED.  MATERIAL LOSS WITHIN LIMITS FOR SEAT TRACK RBL 22 INCHES INBOARD STATION 465-692 AND STATION 798-875.  CUT DAMAGE AREA SEAT TRACK RBL 22 INBOARD STATION 665 TO 798.  LOCATED AND DRILLED SEAT TRACK STATION 665-798 AND SPLICES.  INSTALLED SEAT TRACK STATION 665 TO 798 RBL 22 AND SPLICES TWO EACH.  (M)
